# SDR DL76L091135

- Difficulty date: July 8, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 58,707 hours, 8,541 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER CRUISE ALTITUDE DETECTED NON-ELECTRICAL SMOKE ODOR FROM AFT GALLEY FLOOR VENT CO-PILOT SIDE.  CHECKED AFT GALLEY EQPMNT NO TROUBLE FOUND.  DEACTIVATED AFT GALLEY CHILLERS DUE TO ODOR DISSIPATED AFTER CREW PULLED CIRCUIT BREAKERS. FWD TO NEF CODE 253.07.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
